# SDR 2022FA0000057

- Difficulty date: January 31, 2022
- Submitted: January 31, 2022
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft serial: 10909
- Aircraft time: 7,931 hours
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: 031019612
- Part serial: NA
- Condition: Broken
- Location: Zone 100
- Part time: 7,931 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

BROKEN SPRING-RH PEDAL RETURN
